Mathematische Zeitschrift

, Volume 212, Issue 1, pp 257–283

On the preservation ofk-very ampleness under adjunction

  • Mauro C. Beltrametti
  • Andrew J. Sommese
Article

DOI: 10.1007/BF02571657

Cite this article as:
Beltrametti, M.C. & Sommese, A.J. Math Z (1993) 212: 257. doi:10.1007/BF02571657

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Mauro C. Beltrametti
    • 1
  • Andrew J. Sommese
    • 2
  1. 1.Dipartimento di MatematicaUniversità degli Studi di GenovaGenovaItaly
  2. 2.Department of MathematicsUniversity of NotreDameUSA